# SDR SIMA2018061108009

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 33,483 hours, 28,735 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: Y10877
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND POWER, APU PNEUMATICS, PACK 2 ON, GROUND RAMPERS REPORTED SMOKE OUT OF APU STARTER OUTFLOW EXHAUST. SMELL OF SMOKE IN THE FLIGHT DECK-C/A-FLIGHT CREW PLACARDED APU GEN FUNCTION MEL 2408 AUTH 060363-D MOC  056048. DEFERRAL PER MEL 49-1 AUTH # 060368DM-C (M) PRECEDURES C/W. REMOVED AND REPLACED APU START GEN IAW AMM 24-34-01. MEL ITEM RESTORED.
